# SDR ASOA02635

- Difficulty date: December 19, 2002
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4359 - DURING CRUISE AND BEGINNING OF DESCENT INTO ATL, AFTER THE RETARDING THE POWER THE ADVANCING IT AGAIN, A METALLIC/ELECTRICAL TYPE ODOR WAS EMITTED THROUGHOUT THE AIRCRAFT.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE PERFORMED HIGH POWER ENGINE RUNS, INSPECTED THE AVIONICS AND AUXILIARY POWER UNIT BAYS.  NO ABNORMAL ODORS REOCCURRED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
